## 2021 TEXAS A&M EXTENSION EXTENSION SUMMIT

Roadmap to Urban Programming

## Agenda

## TUESDAY, OCTOBER 26

1 a nevella	Roma Roma
9:00 a.m.	Opening Remarks
	David D. Wright - Urban Program Director,
	Texas A&M AgriLife Extension Service
	perily Lame of the indition
9:15 a.m.	Welcome
	Dr. Jeff Hyde - Director, Texas A&M AgriLife
	Extension Service
	Mion Su can
9:30 a.m.	Keynote Speaker "Volunteer Mobilization"
	Dr. Chris Boleman - President & CEO,
	Houston Livestock Show and Rodeo™
	Houston Elvestock show and Rodeo
10.15 a m	15 Minute Break
10.15 a.m.	IS Minute break
10:30 a.m.	General Session "Increasing Cultural
	Awareness & Equity in Extension
	Programming"
	<u>Dr. Nia Imani Fields</u> - Assistant Director,
	University of Maryland Extension & State 4-H
	Leader
	Leader
11.15 2 00	Notworking Opportunity Drogram Area
11:15 a.m.	Networking Opportunity - Program Area
	Breakouts
12.00	
12:00 p.m.	Adjourn for the day

	WEDNESDAY, OCTOBER 27
9:00 a.m.	General Session "Engaging Gen Z!" Shawnte Clawson - Family & Community Health Agent, Texas A&M AgriLife Extension Service - Hale County Melanie Schmitt - Assistant Professor of Practice Family and Consumer Sciences Education - Texas Tech University Dr. Karen Alexander - Associate Professor, Program Chair - Family and Consumer Sciences Education Director, The Curriculum Center for Family and Consumer Sciences - Texas Tech University Twyla Hough - Graduate Research Assistant, Family & Consumer Sciences Education, Texas Tech University Dylan Hinkle - Ph.D. Student - Texas Tech University
9:45 a.m.	15 Minute Break
10:00 a.m.	General Session "Crisis to Innovation: Hybridizing Your Educational Programming" Paul Winski - Horticulture Agent, Texas A&M AgriLife Extension Service - Harris County
10:45 a.m.	15 Minute Break
11:00 a.m.	Networking Opportunity - Program Area Breakouts
12:00 p.m.	Break for Lunch
1:00 p.m.	General Session - Working with School Districts on Interdisciplinary Programs Courtney Davis - County Extension Director, Texas A&M AgriLife Extension Service - Tarrant County Tobi Jackson - President, Board of Education - Fort Worth ISD
2:00 p.m.	General Session - Cooking School for Emergencies Andrea Valdez - Family & Community Health Agent, Texas A&M AgriLife Extension Service - Hidalgo County Hilda Salinas - Assistant Chief of Staff for Hidalgo County Judge Richard F. Cortez
3:00 p.m.	General Session - "Imagine Science: Collaboration, Not Competition" Jaden Kelly - Imagine Science Program Coordinator, Texas A&M AgriLife Extension Service - Harris County Curtis Lemieux - Executive Director of Summer Programs at YMCA of Greater Houston Kimber Williams - Manager of Programs at Boys & Girls Clubs of Greater Houston

4:00 p.m. Adjourn for the day

## THURSDAY, OCTOBER 28

9:00 a.m.	General Session "Do's & Don'ts of Working with the Media"
	Darra Cunningham - Community Relations, Texas A&M AgriLife Extension Service Harris County
9:45 a.m.	Networking Opportunity - Program Area Breakouts
10:30 a.m.	15 Minute Break
10:45 a.m.	Capnote Speaker "National Urban Extension Initiative: Opportunities to Connect"
	<u>Dr. Marie Ruemenapp</u> - Co-Director, Urban Collaborators Program, Michigan State University Extension
11:30 a.m.	Door Prize Giveaways
11:45 a.m.	Closing Remarks
12:00 p.m.	Adiourn